Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Contributions to the theory of Hermitian series. II. The representation problem


Author: Einar Hille
Journal: Trans. Amer. Math. Soc. 47 (1940), 80-94
MSC: Primary 42.3X
MathSciNet review: 0000871
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.3X

Retrieve articles in all journals with MSC: 42.3X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1940-0000871-3
Article copyright: © Copyright 1940 American Mathematical Society